Backward Stochastic Riccati Equations and Infinite Horizon L-Q Optimal Control with Infinite Dimensional State Space and Random Coefficients

Author: Guatteri Giuseppina   Tessitore Gianmario  

Publisher: Springer Publishing Company

ISSN: 0095-4616

Source: Applied Mathematics and Optimization, Vol.57, Iss.2, 2008-04, pp. : 207-235

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next